MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON HINGE INSERT SIZE 7 16MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON HINGE INSERT SIZE 7 16MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5612-P-716
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: the patient had an index right tka outside of cors scope.The patient developed pji and underwent revision with a triathlon hinge.All components exchanged on (b)(6) 2023 (then included into cors).The patient developed again pji and was revised on (b)(6) 2024.Only the rotating hinge components exchanged.
 
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.The following devices were also listed in this report: cat# 5612-3-000 triathlon bushingsaxle stdassemblypack; lot# 8n77lv.Cat# 5612-4-003 triathlon hinge bumper 3 degrees; lot# ermnv1.Cat# 56120005 tri hinge tib bearing sz 5-6; lot# g8753775b.Cat# 5612f602 triathlon hinge femur 6r; lot# yls4h.Cat# 5612b700 triathlon hinge b/plate size 7; lot# t776d.Cat# 5550-g-360-e triathlon symmetric x3 patella; lot# 692k.Cat# 5549-a-652 triathlonctrfemconeaug sz 5r; lot# pd001.Cat# 5549-a-140 triathlon sym cone aug sz d; lot# rpxa1.Cat# 5565-s-015 tri press-fit stem 15mm x 100mm; lot# 0126625m.Cat# 5566-s-020 triathlon press-fit stem 20mm x 150mm; lot# 0133754k.Cat# 5612-d-610 triathlon hinge femdistaugment sz6 10mm; lot# 608dxk qty.2.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Reported event: an event regarding infection involving trident insert was reported.The event was not confirmed.Method & results: -device evaluation and results: not performed as product was not returned.-clinician review: no medical records were received for review with a clinical consultant.-device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the reported lot or sterile lot.Conclusion: it was reported that the patient was revised due to infection.All stryker products are sold as sterile either by being validated to a minimum sterility assurance level sal of 10^-6 or aseptically filled under a validated process in accordance with applicable external standards.The exact cause of the event could not be determined because insufficient information was provided.Additional information including operative reports, pathology reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.Correction: cat# 56120005 tri hinge tib bearing sz 5-6; lot# g8573775b.

Brand Name
TRIATHLON HINGE INSERT SIZE 7 16MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23783836
Report Number0002249697-2025-01456
Device Sequence Number10374589
Product Code MBH
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K251665
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Study
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5612-P-716
Device Lot Number1V53VR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age78 YR
Patient SexMale
Patient Weight219 LB